# SDR SWAA2024061284248

- Difficulty date: May 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGED BATTERY PACK EMERGENCY LIGHT ON FWD ENTRY CEILING PANEL RH SIDE AT FWD GALLEY AREA (1 EA).   REPLACED BATTERY PACK EMERGENCY LIGHT ON FWD ENTRY CEILING PANEL RH SIDE AT FWD GALLEY AREA (1E/A) IAW AMM 33-51-06-960-805, AMM 33-51-06-960-805, AND PERFORMED BATTERY PACK TEST. TESTED OK.
